# SDR HEEA083774

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 3,548 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Bearing
- Condition: Failed
- Location: Pma
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FADEC FAULT IN FLIGHT.  FOUND PMA SHAFT SHEARED DUE TO FAILED BEARING IN PMA. REPLACED WITH SERVICEABLE PART.
